Bilinear integral operators with certain hypersingularities

Yaryong Heo, Sunggeum Hong, Chan Woo Yang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper, we establish the sharp Lp boundedness for the bilinear integral operators with certain hypersingularities that generalize the bilinear Hilbert transform.

Original languageEnglish
Pages (from-to)628-661
Number of pages34
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 2017 Dec 1

Bibliographical note

Publisher Copyright:
© 2017 Elsevier Inc.


  • Bilinear Hilbert transform
  • Bilinear operators
  • Fractional derivatives
  • Hypersingular integral operators

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Bilinear integral operators with certain hypersingularities'. Together they form a unique fingerprint.

Cite this